# SDR SIMA20140906014

- Difficulty date: September 6, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,161 hours, 24,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ANGLE SUPPORT UNDER FRAME 20 CROSS MEMBER CORRODED.  R & R L ANGLE UNDER FRAME 20 CROSS MEMBER IAW SRM 51-40-02 & 51-20-03.  SEE NRWC E407859 FOR CROSSBEAM INSTALLATION.  SEE TURNOVER FOR DETAILS.
